MathSciNet Relay Station
MathSciNet bibliographic data
MR735704 46L50 (46M35)
Kosaki, Hideki Applications of the complex interpolation method to a von Neumann algebra: noncommutative $L\sp{p}$-spaces. J. Funct. Anal. 56 (1984), no. 1, 29–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement